# SDR MASA2017060512352

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N86347
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000591
- Aircraft time: 1,855 hours, 1,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT LED INOPERATIVE.
